No Cover Image

Journal article 604 views

Highly nonlinear large-competition limits of elliptic systems / E.C.M Crooks; E.N Dancer; Elaine Crooks

Nonlinear Analysis: Theory, Methods & Applications, Volume: 73, Issue: 5, Pages: 1447 - 1457

Swansea University Author: Elaine, Crooks

Full text not available from this repository: check for access using links below.

Published in: Nonlinear Analysis: Theory, Methods & Applications
ISSN: 0362-546X
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 1447
End Page: 1457